MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number SBD-291-50
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog sweeper brush was used during a scope cleaning on (b)(6) 2024.During scope cleaning, the hedgehog sweeper brush came off and fell into the scope.Reportedly, the detached brush was able to be retrieved successfully, and the scope cleaning was completed using another of the same device.There was no patient involvement in this event.
 
Additional Manufacturer Narrative
D4: this is a non-sterile device with no expiration date.H6: imdrf device code a0401 captures the reportable event of brush break.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog sweeper brush was used during a scope cleaning on (b)(6) 2024.During scope cleaning, the hedgehog sweeper brush came off and fell into the scope.Reportedly, the detached brush was able to be retrieved successfully, and the scope cleaning was completed using another of the same device.There was no patient involvement in this event.Additional information received on january 13, 2025.The brush sheath was inserted, and the detached brush was pushed out.
 
Additional Manufacturer Narrative
Block d4: this is a non-sterile device with no expiration date.Block h2: block b5 was updated with additional information received on january 13, 2025.Block h6: imdrf device code a0401 captures the reportable event of brush break.Block h11: additional information: section b5 (describe event or problem), additional mfr narrative field was updated based on additional information received on january 13, 2025.

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CHANGZHOU TEMEIRUI MEDICAL
building 34 no 249
middle liangchan
changzhou, 100 21320 0
CH   213200
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21127112
Report Number3005099803-2025-00023
Device Sequence Number18038041
Product Code MNL
UDI-Device Identifier00816849016443
UDI-Public00816849016443
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBD-291-50
Device Catalogue Number60252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown